# SDR CA130429009

- Difficulty date: April 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 16,172 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2312 · VHF Communications System
- Part: Vhf Comm
- Part number: 751190092502
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMBOUT, NR 1 COMM WAS LOST, AS WERE CAPTAIN`S ACP AND OVERHEAD SPEAKERS. CREW PULLED A CB FOR THE NR 1 RADIO TO ELIMINATE THE STATIC.  THE CREW HAD CONSULT WITH MOC AND WERE CONTINUING ON WITH THE REMAINING 2 RADIOS.  MORE COMMUNICATION PROBLEMS AROSE WITH REMAINING RADIOS.  CREW TURNED THE ACFT AROUND TO DIVERT DUE TO UNRELIABLE COMMS.  AT TIME OF DIVERSION, ACFT WAS DOWN TO A SINGLE VHF RADIO WHICH WAS ALSO HAVING PROBLEMS. A PAN PAN WAS DECLARED WITH ATC BUT NO EMERGENCY. MAX LANDING WEIGHT WAS NOT EXCEEDED NR 1 DAP REPLACED IAW AMM23-51-01 PB 401 AND TESTED SERV IAW AMM TASKS 23-51-01-470-801-A AND 23-51-00-710-801-A.  VDR NR 1 REPLACED IAW AMM 23-12-01 PB 401 AND CHECKED SERV AS PER AMM 23-12-00-710-801-A. FIM TASK 45-45-00-810-942-A CARRIED OUT - TRANSITORY CONDITION OF NIC PROCESSOR MODULE 4, MAU 2 - NIC 2, SERV. FIM TASK 45-45-00-810-926-A CARRIED OUT, TRANSITORY CONDITION OF CONTROL I/O MODULE 2, MAU 2, MOD 15, SERV.
